Universidad Complutense de Madrid
E-Prints Complutense

Schatten-Vonneumann Classes of Multilinear Forms

Impacto

Descargas

Último año

Cobos, Fernando y Kühn, Thomas y Peetre, Jaak (1992) Schatten-Vonneumann Classes of Multilinear Forms. Duke mathematical journal , 65 (1). pp. 121-156. ISSN 0012-7094

URL Oficial: http://projecteuclid.org/euclid.dmj/1077295020


URLTipo de URL
http://projecteuclid.org/Institución


Resumen

The authors establish a number of results concerning normed ideals of multilinear forms in Banach spaces which extend the theory of trace ideals of operators on Hilbert space to
such multilinear forms. For example, it is shown that the dual of the space of compact forms is the space of nuclear forms, while the second dual is the space of bounded
forms. Moreover, a direct analogue of the Schatten p-ideals of operators on Hilbert space is defined using interpolation techniques and a normal form for compact forms is introduced.


Tipo de documento:Artículo
Palabras clave:Schatten p-ideals; normed ideals of multilinear forms in Banach spaces; trace ideals of operators on Hilbert space; compact forms; nuclear forms; interpolation techniques; normal form
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15510
Depositado:07 Jun 2012 08:34
Última Modificación:28 Oct 2013 17:28

Descargas en el último año

Sólo personal del repositorio: página de control del artículo